×

On two-parameter regularized semigroups and the Cauchy problem. (English) Zbl 1200.47058

The paper discusses some properties of two-parameter regularized semigroups.

MSC:

47D60 \(C\)-semigroups, regularized semigroups
PDFBibTeX XMLCite
Full Text: DOI EuDML

References:

[1] E. B. Davies and M. M. H. Pang, “The Cauchy problem and a generalization of the Hille-Yosida theorem,” Proceedings of the London Mathematical Society, vol. 55, no. 1, pp. 181-208, 1987. · Zbl 0651.47026
[2] R. deLaubenfels, “C-semigroups and the Cauchy problem,” Journal of Functional Analysis, vol. 111, no. 1, pp. 44-61, 1993. · Zbl 0895.47029
[3] Y.-C. Li and S.-Y. Shaw, “N-times integrated C-semigroups and the abstract Cauchy problem,” Taiwanese Journal of Mathematics, vol. 1, no. 1, pp. 75-102, 1997. · Zbl 0892.47042
[4] Y.-C. Li and S.-Y. Shaw, “On characterization and perturbation of local C-semigroups,” Proceedings of the American Mathematical Society, vol. 135, no. 4, pp. 1097-1106, 2007. · Zbl 1113.47034
[5] N. Tanaka and I. Miyadera, “Exponentially bounded C-semigroups and integrated semigroups,” Tokyo Journal of Mathematics, vol. 12, no. 1, pp. 99-115, 1989. · Zbl 0702.47028
[6] N. Tanaka and I. Miyadera, “C-semigroups and the abstract Cauchy problem,” Journal of Mathematical Analysis and Applications, vol. 170, no. 1, pp. 196-206, 1992. · Zbl 0812.47044
[7] N. Tanaka and N. Okazawa, “Local C-semigroups and local integrated semigroups,” Proceedings of the London Mathematical Society, vol. 61, no. 1, pp. 63-90, 1990. · Zbl 0703.47031
[8] M. Gao, “Local C-semigroups and local C-cosine functions,” Acta Mathematica Scientia. Series B, vol. 19, no. 2, pp. 201-213, 1999. · Zbl 0943.47033
[9] S.-Y. Shaw and C.-C. Kuo, “Generation of local C-semigroups and solvability of the abstract Cauchy problems,” Taiwanese Journal of Mathematics, vol. 9, no. 2, pp. 291-311, 2005. · Zbl 1096.47050
[10] S. W. Wang and M. C. Gao, “Automatic extensions of local regularized semigroups and local regularized cosine functions,” Proceedings of the American Mathematical Society, vol. 127, no. 6, pp. 1651-1663, 1999. · Zbl 0916.47031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.